Q. How do I control dandruff and hair fall?

Answered by
Dr. Asmeet Kaur Sawhney
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 14, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

I am having problem with dandruff. My scalp is oily. I am losing hair and I feel that I will become bald. I used Candid-TV, but it did not help. Please advice.

Dr. Asmeet Kaur Sawhney

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

For severe dandruff, you should take oral medicines apart from topical treatment.

Consider taking tablet Ketoconazole 200 mg once daily for two weeks and apply Candid B lotion (Clotrimazole) on the affected scalp twice daily.

As far as shampoo is concerned, use shampoo containing Ketoconazole every alternate day to start with and then taper slowly as you feel improvement.

Shampoo has to be used for a long time as dandruff and hairfall is a chronic disease. Avoid oiling your scalp.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 


Related Video
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does hair fall stop immediately with the use of Proscar?

Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used?  Read Full »

Please suggest a treatment for dandruff.

Query: Hello doctor, I am suffering from dandruff for more than a year. I am a prefinal year student and my gender is female. Please suggest a solution for dandruff. Can I use One shot dandruff killer?  Read Full »

Please suggest medicine for inner thigh infection.

Query: Hi doctor, Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.